Joonil Kim
Professor of Mathematics
Yonsei University

Address

Department of Mathematics
Yonsei University
Seoul 120-749, Korea
Phone: (02) 2123-2588
Fax: (02) 392-6634
Email: jikim7030@yonsei.ac.kr


Education and Research


2008-, Yonsei University: Associate Professor

2002-2008 Chung-Ang University:  Assistant Professor, Associate Professor

2001-2002 University of Missouri at Columbia: Post Doctoral Fellow

2000-2001 KIAS at Seoul: Research Fellow

1993-1998 Math Department of University of Wisconsin at Madison: Ph. D. Degree (Major: Harmonic Analysis,  Advisor: Andreas Seeger)


Research Interest

Classical Harmonic Analysis: Singular Radon transforms, Oscillatory Integrals, Singular integrals on the Heisenberg group.


Recent Papers [2008-]

[1] 
Multiple-Hilbert transforms associated with polynomials. Memoir of AMS 237 (2015), no 1119, 1-124.

[2] Nikodym maximal functions associated with variable planes in R^3, Integral Equations Operator Thory 73 (2012), 455-480.

 

[3] Riesz means associated with certain product type convex domain. J. Math. Anal. Appl. 380 (2011),  585-606. (with Hong. Sunggeum, Yang. Chan Woo)

 

[4] Triple Hilbert transforms along polynomial surfaces. Integral Equations Operator Theory 65 (2009),  485-528. (with Cho. Yong-Kum, Hong. Sunggeum, Yang. Chan Woo)

 

[5] Maximal operators associated with vector polynomials of lacunary coefficients. Canad. J. Math. 61 (2009),  807-827. (with Hong. Sunggeum, Yang. Chan Woo)

 

[6] Two versions of the Nikodym maximal function on the Heisenberg group. J. Funct. Anal. 257 (2009),  1493-1518.

 

[7] On mass concentration for the L^2 critical nonlinear Schrodinger equations. Comm. Partial Differential Equations 34 (2009),  486-505. (with Chae. M, Hong. S, Lee. S, Yang. C.W)

 

[8] Estimates for cone multipliers associated with homogeneous functions. Rocky Mountain J. Math. 39 (2009),  117-132. (with Hong. Sunggeum, Yang. Chan Woo)

 

[9] Multiparameter singular integrals and maximal operators along flat surfaces. Rev. Mat. Iberoam. 24 (2008),  1047-1073. (with Cho. Yong-kum, Hong. Sunggeum, Yang. Chan Woo)

 

[10] Maximal average along variable lines. Israel J. Math. 167 (2008), 1-13.

 

[11] Scattering theory below energy for a class of Hartree type equations. Comm. Partial Differential Equations 33 (2008),  321-348. (with Chae. M, Hong. S, Yang. C.W)

 

[12] Cylinder multipliers associated with a convex polygon. Integral Equations Operator Theory 60 (2008), no. 1, 53-78. (with Hong. Sunggeum, Yang. Chan Woo)

[13] Marcinkiewicz multiplier theorem for the Weyl functional calculus. Math. Z. 258 (2008), no. 2, 271-290.


Papers [2000-2007]


[1] Weak type estimates for cone type multipliers associated with a convex polygon.
Indiana Univ. Math. J. 56 (2007),  1827-1869. (with Hong. Sunggeum, Yang. Chan Woo)

 

[2] Sharp L^2 bound of maximal Hilbert transforms over arbitrary sets of directions. J. Math. Anal. Appl. 335 (2007),  56-63.  

 

[3] Riesz means associated with convex polygons in R^2  J. Math. Anal. Appl. 331 (2007),  377-395. (with Hong. Sunggeum, Yang. Chan Woo)

 

[4] Atomic decomposition on Hardy-Sobolev spaces. Studia Math. 177 (2006),  25-42. (with Cho, Yong-Kum)

 

[5] Singular Radon transforms along odd curves on the Heisenberg group. J. Geom. Anal. 15 (2005),  669-684.

 

[6] Fractional integral along homogeneous curves in the Heisenberg group. J. Korean Math. Soc. 42 (2005),  499-516.  

 

[7] Lacunary directional maximal function on the Heisenberg group. Math. Res. Lett. 11 (2004),  599-613.

 

[8] L^P estimates for singular integrals and maximal operators associated with flat curves on the Heisenberg group. Duke Math. J. 114 (2002),  555-593.

 

[9] Hilbert transforms along curves in the Heisenberg group. Proc. London Math. Soc. (3) 80 (2000),  611-642.


Teaching

2012-2: Real Analysis II, Calculus II

Curriculum Vitae